MAUDE Adverse Event Report: ANIKA THERAPEUTICS INC. MONOVISC; SODIUM HYALURONATE FOR INTRA-ARTICULAR INJECTION

ANIKA THERAPEUTICS INC. MONOVISC; SODIUM HYALURONATE FOR INTRA-ARTICULAR INJECTION
Model Number 690-016
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 01/29/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Report was received on 24 january 2020, it was determined at the time not to be a reportable event.On 29 january 2020, new information was provided leading to the need to report this case.Mdr was filed on today 03 february 2020.
 
Event or Problem Description
Reporter called on 24 january2020 to customer service, the customer service report state that the reporter experience reaction, fever and redness after a monovisc treatment.Update information leading to mdr filing received on 29 january 2020 followup call was made to the reporter for additional information on 29jan2020, the reporter mentioned that the complaints was on behalf of his brother who died two days after monovisc treatment.Additional information has been requested from the reporter.

Brand Name
MONOVISC
Common Device Name
SODIUM HYALURONATE FOR INTRA-ARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS INC.
32 wiggins ave
bedford MA 01730
MDR Report Key9660241
Report Number3007093114-2020-00003
Device Sequence Number11598495
Product Code MOZ
UDI-Device Identifier10886705025183
UDI-Public10886705025183
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
FDA PREMARKE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690-016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;